# SDR DALA13036739247

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR AT APPROX STA XRS 160, REAR SPAR LOWER CHORD IS CORRODED.  TASK 57-002-00.  REMOVED CORROSION. FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 51-10-03, 51-30-05 AND ERA 513402-14, REV O.
